# SDR FDEA201701040033

- Difficulty date: January 4, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,606 hours, 24,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT AND L1 SLIDE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED L1 DOOR EMERGENCY SLIDE LIGHT BULB. OPS CK GOOD PER AMM 33-51-06-2-1. A/C OK FOR SERVICE.
